Table of Contents Author Guidelines Submit a Manuscript
ISRN Astronomy and Astrophysics
Volume 2011 (2011), Article ID 565842, 3 pages
http://dx.doi.org/10.5402/2011/565842
Research Article

LRS Bianchi Type II Inflationary Universe with Massless Scalar Field

Department of Mathematics, University of Rajasthan, Jaipur 302004, India

Received 5 September 2011; Accepted 16 October 2011

Academic Editor: P. A. Hughes

Copyright © 2011 Raj Bali and Laxmi Poonia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. H. Guth, β€œInflationary universe: a possible solution to the horizon and flatness problems,” Physical Review D, vol. 23, no. 2, pp. 347–356, 1981. View at Publisher Β· View at Google Scholar
  2. T. Rothman and G. F. R. Ellis, β€œCan inflation occur in anisotropic cosmologies?” Physics Letters B, vol. 180, no. 1-2, pp. 19–24, 1986. View at Google Scholar Β· View at Scopus
  3. J. A. Stein-Schabes, β€œInflation in spherically symmetric inhomogeneous models,” Physical Review D, vol. 35, no. 8, pp. 2345–2351, 1987. View at Publisher Β· View at Google Scholar Β· View at Scopus
  4. A. Burd, β€œInflation in open FLRW universes,” Classical and Quantum Gravity, vol. 10, no. 8, pp. 1495–1505, 1993. View at Publisher Β· View at Google Scholar
  5. P. Anninos, R. A. Matzner, T. Rothman, and M. P. Ryan Jr., β€œHow does inflation isotropize the universe?” Physical Review D, vol. 43, no. 12, pp. 3821–3832, 1991. View at Publisher Β· View at Google Scholar Β· View at Scopus
  6. A. D. Linde, β€œChaotic inflation with constrained fields,” Physics Letters B, vol. 202, no. 2, pp. 194–197, 1988. View at Google Scholar Β· View at Scopus
  7. E. F. Bunn, A. R. Liddle, and M. White, β€œFour-year COBE normalization of inflationary cosmologies,” Physical Review D, vol. 54, no. 10, pp. R5917–R5921, 1996. View at Google Scholar Β· View at Scopus
  8. B. C. Paul, D. P. Datta, and S. Mukherjee, β€œChaotic inflationary scenario in an anisotropic universe,” Modern Physics Letters, vol. 1, p. 149, 1986. View at Google Scholar
  9. R. Bali and V. C. Jain, β€œBianchi type I inflationary universe in general relativity,” Pramana, vol. 59, no. 1, pp. 1–7, 2002. View at Google Scholar
  10. D. R. K. Reddy, K. S. Adhav, S. D. Katore, and K. S. Wankhade, β€œKantowaski-Sachs inflationary universe in general relativity,” International Journal of Theoretical Physics, vol. 48, no. 10, pp. 2884–2888, 2009. View at Publisher Β· View at Google Scholar Β· View at Scopus
  11. R. Bali, β€œInflationary scenario in bianchi type I space-time,” International Journal of Theoretical Physics, vol. 50, no. 10, pp. 3043–3048, 2011. View at Publisher Β· View at Google Scholar
  12. D. A. Kirzhnits and A. D. Linde, β€œSymmetry behavior in gauge theories,” Annals of Physics, vol. 101, no. 1, pp. 195–238, 1976. View at Google Scholar Β· View at Scopus